# SDR 04FDEA01856

- Difficulty date: June 25, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC8103
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE HORIZONTAL STABILIZER RIGHT HAND BARREL NUT NR 35R SIDEWALL CORROSION BLENDED OUT FOUND EXCEEDED LIMIT.  EMPENNAGE HORIZONTAL STABILIZER RIGHT HAND NR 35R BARREL NUT BORE REPAIRED AS PER FEDEX EA 1-5510-78027.  HORIZONTAL STABILIZER BARREL NUT BORE NR 35R.  BLEND OUT EXCEEDING MAX, LIMITS AFTER BORING THROUGH THE BOTTOM (MD-11 S/B 55-023 REV 1).
